Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 19, Pages 3091-3101
http://dx.doi.org/10.1155/IJMMS.2005.3091

Intuitionistic fuzzy alpha-continuity and intuitionistic fuzzy precontinuity

1Department of Mathematics Education, College of Education, Gyeongsang National University, Jinju 660-701, Korea
2Division of Mathematical Sciences, College of Natural Sciences, Pukyong National University, Pusan 608-737, Korea

Received 28 February 2005; Revised 20 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Santhi, and K. Arun Prakash, “Intuitionistic fuzzy semi-generalized irresolute mappings,” Tamkang Journal of Mathematics, vol. 42, no. 2, pp. 119–134, 2011. View at Publisher · View at Google Scholar
  • Jayanthi, and Santhi, “Intuitionistic fuzzy almost generalized semi-pre continuous mappings,” Tamkang Journal of Mathematics, vol. 42, no. 2, pp. 175–191, 2011. View at Publisher · View at Google Scholar
  • Renuka, and Seenivasan, “On intuitionistic fuzzy slightly precontinuous functions,” International Journal of Pure and Applied Mathematics, vol. 86, no. 6, pp. 993–1004, 2013. View at Publisher · View at Google Scholar
  • Athar Kharal, “A Study of Frontier and Semifrontier in Intuitionistic Fuzzy Topological Spaces,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Yuan bin Yu, Xiugang Liu, Haitao Min, Huanli Sun, and Lichao Xu, “A novel fuzzy-logic based control strategy for a semi-active battery/super-capacitor hybrid energy storage system in vehicular applications,” Journal of Intelligent & Fuzzy Systems, vol. 29, no. 6, pp. 2575–2584, 2015. View at Publisher · View at Google Scholar
  • Mani Parimala, and Sivaraman Murali, “Intuitionistic Fuzzy <i>α</i>-Generalized Closed Sets in Terms of Minimal Structure Spaces,” Circuits and Systems, vol. 07, no. 08, pp. 1486–1491, 2016. View at Publisher · View at Google Scholar